# SDR P5CA2018120700371

- Difficulty date: December 7, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 80,651 hours, 12,610 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Message
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORTED TAKEOFF (30KTS) IN NRT DUE TO CONFIG WARNING.  CAPT REPORTED STAB TRIM WAS ON THE EDGE OF GREEN BAND.  SLIGHT ADJUSTMENT MADE TO STAB TRIM AND DEPARTED.   REPORTED UPON ARRIVAL TO NGO.( NGO MAINTENANCE PERFORMED TEST OF STAB INDICATION SYSTEM AND WEIGHT AND BALANCE SYSTEM.  NO DEFECTS NOTED WITH AIRCRAFT AND ALL TESTS PASSED.  )
